# SDR FDEA202503140400

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5378197520300
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR26-FR30 SEAT TRACK AT -Y450   REQUIRES EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR26 - FR30 SEAT TRACK AT -Y450   WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-16-201 FIG.201. EO 6-  5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSIFIED AS "MAJOR" PER GMM6-2-100.
